# SDR AALA202203228642

- Difficulty date: January 30, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,585 hours, 35,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND WING, TRAILING EDGE OF TOP SKIN PANEL #2, LOCATED AT BETWEEN WING RIB 7 TO RIB 8. REPAIRED SKIN PANEL PER EA 334135.
